If you need an accessible version of this item please contact JSTOR User Support

The Fermat-Steiner Problem

Shay Gueron and Ran Tessler
The American Mathematical Monthly
Vol. 109, No. 5 (May, 2002), pp. 443-451
DOI: 10.2307/2695644
Stable URL: http://www.jstor.org/stable/2695644
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Fermat-Steiner Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450
  • Thumbnail: Page 
451
    451